# SDR W8PA971091

- Difficulty date: June 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N952WP
- Make and model: Boeing 737-3B7
- Aircraft serial: 23378
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fittings
- Condition: Corroded
- Location: Bs 312/344
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON GIRT BAR ATTACH FITTINGS BS 312 AND 344, LBL 55, WL 209.  FOUND FITTING TO BE OUT OF LIMITS REPLACED ATTACH FITTINGS.  (M)
